Certain algorithmic problems for solvable groups
Algebra i logika, Tome 13 (1974) no. 1, pp. 26-34
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1974_13_1_a3,
author = {N. S. Romanovskii},
title = {Certain algorithmic problems for solvable groups},
journal = {Algebra i logika},
pages = {26--34},
year = {1974},
volume = {13},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1974_13_1_a3/}
}
N. S. Romanovskii. Certain algorithmic problems for solvable groups. Algebra i logika, Tome 13 (1974) no. 1, pp. 26-34. http://geodesic.mathdoc.fr/item/AL_1974_13_1_a3/